# SDR SWAA2022050291842

- Difficulty date: April 6, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED BTW BS 787 TO BS 807 RBL 45 WL 208.1 AT PASSENGER CABIN 2022-194807 / [01] EVALUATED REWORKED AREA ON SEAT TRACK LOCATED BTW BS 787 TO BS 807 RBL 45 WL 208.1 AT PASSENGER CABIN AND FOUND WITHIN LIMITS (BOTTOM SURFACE) IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1; PARAGRAPH 4 ITEM A.(2)(A); FIGURE 10; DETAIL A SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
